# SDR AWXA9700256

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 910-920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON STRINGER 25L, BS 910 TO 920.  REMOVED CORRODED STR, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-10-2.
